# SDR ASOA2012071301905

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 20,395 hours, 18,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Aft Bulkhead
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR  BROKEN ON THE AFT CARGO BULKHEAD.  R & R ISOLATOR  ON THE AFT CARGO BULKHEAD.
